Lactose Intolerance - does lactaid pills cause constipation?
- 2 May 2015 by Haralson
- 3 May 2015
I've never had a problem - just make sure you're not taking too many lactaid pills. It's a personal need thing, some people are very sensitive to lactose others aren't. For example I can't drink 'regular' milk, even with lactaid. Ice cream is usually fine, even without lacaid but I still take it to be sure.
However if I have 'liquid' cheese, like the sort you get in a can in the United States - I get really sick without lactaid.
Same applies to whether or not you get constipation I think. If you're taking too much, and not actually ingesting anything with lactose in it - then maybe. I would recommend taking probiotics - it's a good way to help your stomach whether you're having issues with constipation, or the opposite. Also if you are constipated - a tablespoon of olive oil is suppose to be a natural way to help. It's gross, but it does seem to work.
But to answer your question in short, I don't think lactaid pills cause constipation... Although i can't say for certain, since I'm basing it on personal experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 1 answer
Posted 19 May 2010 • 1 answer
Posted 16 Jan 2011 • 1 answer
Posted 17 Mar 2013 • 2 answers
Posted 9 Mar 2014 • 1 answer